Ronald J. Leach, "A note on solutions of Schiffer's differential equation", International Journal of Mathematics and Mathematical Sciences, vol. 6, Article ID 686397, 8 pages, 1983. https://doi.org/10.1155/S016117128300054X
A note on solutions of Schiffer's differential equation
We consider Schiffer's differential equation for functions in the class of normalized univalent functions which maximize the coefficient. By considering a class of functionals converging to the coefficient functional, we determine some additttional symmetries that extremal functions possess.
Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.